# SDR R61A201502130101

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 20,021 hours, 15,697 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut
- Condition: Backed Out
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A NOSE GEAR DOOR OPEN INDICATION.  RAN QRH, DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND NUT BACKED OFF ON ROD END OF NOSE GEAR DOOR LINKAGE ADJUSTMENT.  MAINTENANCE RETORQUED AFT LT GEAR DOOR LINKAGE AND PERFORMED GEAR SWINGS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
